Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
How long have you had the fatigue problems?
How long have you been on the paxil?
Thanks for the information. I can understand the attraction to provigil, especially since you are a shift worker with difficult hours. However, provigil is a very potent stimulant, and ABSOLUTELY should not be taken by someone requiring medication for anxiety. Think of provigil as 100 cups of coffee in a pill. You can only imagine what it would do for your anxiety!
I must say, paxil is a medication with a lot of side effects, especially fatigue. It makes almost all my patients feel tired, and it is no better than other better tolerated medications for anxiety.
If you were my patient, Id try to taper off the paxil and start lexapro, along with your clonazepam. I bet you will be less tired off the paxil, regardless of your schedule.
Before you do anything, speak with your doctor. Paxil can give you withdrawals, so you must change its dosage only with the help of your doctor.
Good luck and please click ACCEPT if this information was helpful. Thanks.
Since I'm not your doctor, I can't tell you what to take. However, I do think exploring a different medication that paxil is a good idea, since it is likely preventing you from staying awake.
Provigil, even on just as "as needed basis" is a very bad idea for you. I think you won't need the stimulant if you get on a different antidepressant that doesn't have the sedating side effects like paxil does.
Please click ACCEPT so I can get credit for time spent on your case. Thanks.